# SDR ZZDA2011771

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROWS 11-19 LIGHTS OUT (SEAT LIGHTS).  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND POWER SUPPLY IAW AMM 33-51-03.  ALSO RE-PINNED POWER WIRE COMING IN AT ROW 15 IAW WPM 33-51 SYSTEM, OPS CHECKED GOOD.
